Doctor insights on:
Tamoxifen Cause Running Legs
This medication is used to: treat breast cancer that has spread to other parts of the body in men and women. Treat early breast cancer in women who have already been treated with surgery, radiation, and/or chemotherapy. Reduce the risk of developing a more serious type of breast cancer in women who have had ductal carcinoma in situ (dcis; a type of breast cancer ...Read more
After 5 yrs of tamoxifen i was switched to arimadex by hcp am noticing "severe" leg cramps at night what can be the cause the exercise i'm doing?
Maybe Arimidex (anastrozole): Arimidex (anastrozole) lowers your body estrogen to virtually zero. In studies, 15% of patients had joint pain and 7% had bone pain. Many of my patients develop pain in their joints or back, and some in their legs. So it could be the arimidex, (anastrozole) or it could be the exercise. Ask your doctor if a trial off the drug for a few weeks would be worth trying. That way you can know for sure! ...Read more
Have tingling in one lower leg and foot.Have recently started working again after being out for 7 months and i stand for 12 hours also am on tamoxifen?
Having peripheral neuropathy 1 leg and foot for several weeks.last chemo 2 years ago and am on tamoxifen now. Any ideas how to minimize the discomfort?
Shin splints: Pain in the shins when running is commonly known as "shin splints." if you have no other symptoms and lack redness, this is your likely diagnosis. Shin splints are difficult to treat and can be a chronic problem. I tell my patients take some time off running and consider icing the area after a run. Sometimes it may help to run on a softer surface such as grass. ...Read more
I have a bow leg .Running long distance race 5-21km will have any bad effect on my leg ? Will it cause my leg to become more bow ?
Maybe: If you have bow legs you might develop medial (inner) knee joint arthritis in the long run, but in the short term your knees should not bow any more just by running. You only live once, if you love to run, run, but beware that you could have problems in the future. ...Read moreSee 2 more doctor answers
I will be running and all of a sudden I will feel a sharp pain in one of my ankles (it happens to both) and it will cause my leg to give out.Whats up?
Running and ankle: pain. There are a number of POSSIBILITIES and you need to see your doc for diagnosis and treatment. One POSSIBILITY is Osgood-Schlatters disease. Here's a link http://www.childrenshospital.org/conditions-and-treatments/conditions/osgood-schlatter-disease Please do not self-treat but see your doc to be safe and heal properly. Peace and good health. ...Read more
- Talk to a doctor live online for free
- Could tamoxifen cause a feeling of mice running up and down your legs
- Tamoxifen leg pain
- Tamoxifen cause uterine cancer
- Ask a doctor a question free online
- Does tamoxifen cause yeast infections?
- Does tamoxifen cause weight gain?
- Does tamoxifen cause joint pain?
- Does tamoxifen cause ovarian cancer?
- Talk to a breast surgeon online for free